MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
15 minutes into hdf dialysis treatment, staff noticed bloodleak in the dialyzer.Machine did not alarm for any issues, only vam (venous acces monitor) alarm was noted.The facility tested for blood leak and results were positive.Prophylactic antibiotics were administed.Per facility, patient has been using the elisio-h dialyzers for the past 4 years.The priming procedures were according to the fresenius machine for online priming.Dialysis setting swere hdf post dilution.Still pending additional information from facility.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key19106768
Report Number1056186-2024-00004
Device Sequence Number7407774
Product Code KDI
UDI-Device Identifier00383790007122
UDI-Public00383790007122
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
Report Date (Section F) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberDD+ELISIO-H
Device Lot Number23G03P
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/22/2024
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/15/2024